Ӧ�ø���ͳ�� 2009, 25(6) 587-596 DOI:      ISSN: 1001-4268 CN: 31-1256

����Ŀ¼ | ����Ŀ¼ | ������� | �߼�����                                                            [��ӡ��ҳ]   [�ر�]
Supporting info
Email Alert
Article by
Article by
Article by
ժҪ�� �����������������������������޶�����Ȼ�ȵĸ���,
�ؼ����� �������   ������޶�����Ȼ��   ����ƽ�����   ���ѡ��   �������Ϸֲ�   �����������.  
A Class of Random Approximation Theoremsfor Random Sums of Arbitrary Stochastic Sequence
Wang Kangkang,Li Fang,Yang Weiguo
School of Mathematics and Physics, Jiangsu University of Scienceand Technology,School of Mathematics and Computer Science,Anhui Normal University,Faculty of Science, Jiangsu University,Zhenjiang
Abstract: In this paper, the notion of limit random logarithmic
likelihood ratio of stochastic sequence, as a measure of
dissimilarity between the joint distribution on measure $\pr$ and
the two-order Markov distribution on measure $\qr$, is introduced. A
class of random approximation theorems for random sum of arbitrary
stochastic dominated sequence on random selection system has been
obtained by using the tools of generating function and the
tailed-probability generating function.
Keywords: Random sequence   Random limit logarithmic likelihood ratio   Random approximation theorem   Random selection   Two-order Markovdistribution   Stochastic dominated sequence.  
�ո����� 1900-01-01 �޻����� 1900-01-01 ����淢������  

ͨѶ����: ������

1������ʤ.���ĸ�˹����������е�һ��ǿ����ԭ��[J]. Ӧ�ø���ͳ��, 2006,22(4): 347-357
2���ƺ���, ������, ��ȺӢ, ����.����NQD������е���ȫ������[J]. Ӧ�ø���ͳ��, 2013,29(3): 275-286
3�������, ���, ��ռ��.����������о�ֵ����ķDz������[J]. Ӧ�ø���ͳ��, 2013,29(5): 449-457
4������, ����־.��������NQD������е�һ�����޶���[J]. Ӧ�ø���ͳ��, 2014,30(3): 289-295

Copyright by Ӧ�ø���ͳ��